| Model Number |
H74939148301090 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified right popliteal artery via contralateral approach.A 3.0mm x 100mm x 90cm sterling sl was advanced over the wire for dilation.During first inflation at 6 atmospheres for 10 seconds, the balloon ruptured.The device was removed using normal method without issue, and the procedure was completed with a different device.No complications were reported, and the patient was in good condition post procedure.
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr: the device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the balloon is separated 87.4cm from the hub.The guidewire lumen is separated 83.6cm from the hub.Microscopic examination revealed no additional damages.The distal end of the balloon, distal end of the guidewire lumen, tip, and marker band are missing.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description